advertisement
Question
Posted by: booby | 2008/10/10

trying for a baby

Hi

I have not seen my periodes since April 08 when I last took the depo injection,we r currently trying for a bay, i' m not ovulating, will i get pregnant still

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Bobby

The Depo Provera is a long acting contraceptive and it takes up to 6 months to wear out of your system. If by December you have still not seen your period then I would suggest that you see your gynaecologist to ascertain why your menstruation has not come on and to help you start ovulating.

Answered by: Dr. Y. Dasoo

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement